# SDR UHLA201601200002

- Difficulty date: January 20, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 31,958 hours, 19,891 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR IS DIFFICULT TO ARM. CLEANED AND LUBED. EVACUATION MECHANISM, OPERATIONAL TEST GOOD IAW AMM 52-12-40.
